11 Publications

Mark all

[11]
2021 | Preprint | LibreCat-ID: 21600
Dellnitz, M., Hüllermeier, E., Lücke, M., Ober-Blöbaum, S., Offen, C., Peitz, S., & Pfannschmidt, K. (2021). Efficient time stepping for numerical integration using reinforcement  learning. ArXiv:2104.03562.
LibreCat | Download (ext.)
 
[10]
2021 | Preprint | LibreCat-ID: 21572
Ridderbusch, S., Offen, C., Ober-Blöbaum, S., & Goulart, P. (n.d.). Learning ODE Models with Qualitative Structure Using Gaussian Processes .
LibreCat | Download (ext.)
 
[9]
2020 | Preprint | LibreCat-ID: 19941
McLachlan, R. I., & Offen, C. (n.d.). Backward error analysis for variational discretisations of partial  differential equations. ArXiv:2006.14172.
LibreCat | Download (ext.)
 
[8]
2020 | Journal Article | LibreCat-ID: 19939
Kreusser, L. M., McLachlan, R. I., & Offen, C. (2020). Detection of high codimensional bifurcations in variational PDEs. Nonlinearity, 33(5), 2335–2363. https://doi.org/10.1088/1361-6544/ab7293
LibreCat | DOI | Download (ext.)
 
[7]
2020 | Dissertation | LibreCat-ID: 19947
Offen, C. (2020). Analysis of Hamiltonian boundary value problems and symplectic integration. Palmerston North, New Zealand: Massey University.
LibreCat | Files available | Download (ext.)
 
[6]
2020 | Journal Article | LibreCat-ID: 19938
McLachlan, R. I., & Offen, C. (2020). Preservation of Bifurcations of Hamiltonian Boundary Value Problems Under Discretisation. Foundations of Computational Mathematics, 20(6), 1363–1400. https://doi.org/10.1007/s10208-020-09454-z
LibreCat | DOI | Download (ext.)
 
[5]
2019 | Journal Article | LibreCat-ID: 19945
McLachlan, R. I., Offen, C., & Tapley, B. K. (2019). Symplectic integration of PDEs using Clebsch variables. Journal of Computational Dynamics, 6(1), 111–130. https://doi.org/10.3934/jcd.2019005
LibreCat | DOI | Download (ext.)
 
[4]
2018 | Journal Article | LibreCat-ID: 19935
McLachlan, R. I., & Offen, C. (2018). Bifurcation of solutions to Hamiltonian boundary value problems. Nonlinearity, 2895–2927. https://doi.org/10.1088/1361-6544/aab630
LibreCat | DOI | Download (ext.)
 
[3]
2018 | Journal Article | LibreCat-ID: 19943
McLachlan, R. I., & Offen, C. (2018). Hamiltonian boundary value problems, conformal symplectic symmetries, and conjugate loci. New Zealand Journal of Mathematics, 48, 83–99.
LibreCat | Files available | Download (ext.)
 
[2]
2018 | Journal Article | LibreCat-ID: 19937
McLachlan, R. I., & Offen, C. (2018). Symplectic integration of boundary value problems. Numerical Algorithms, 1219–1233. https://doi.org/10.1007/s11075-018-0599-7
LibreCat | DOI | Download (ext.)
 
[1]
2018 | Preprint | LibreCat-ID: 19940
Offen, C. (n.d.). Local intersections of Lagrangian manifolds correspond to catastrophe  theory. ArXiv:1811.10165.
LibreCat | Files available | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed

11 Publications

Mark all

[11]
2021 | Preprint | LibreCat-ID: 21600
Dellnitz, M., Hüllermeier, E., Lücke, M., Ober-Blöbaum, S., Offen, C., Peitz, S., & Pfannschmidt, K. (2021). Efficient time stepping for numerical integration using reinforcement  learning. ArXiv:2104.03562.
LibreCat | Download (ext.)
 
[10]
2021 | Preprint | LibreCat-ID: 21572
Ridderbusch, S., Offen, C., Ober-Blöbaum, S., & Goulart, P. (n.d.). Learning ODE Models with Qualitative Structure Using Gaussian Processes .
LibreCat | Download (ext.)
 
[9]
2020 | Preprint | LibreCat-ID: 19941
McLachlan, R. I., & Offen, C. (n.d.). Backward error analysis for variational discretisations of partial  differential equations. ArXiv:2006.14172.
LibreCat | Download (ext.)
 
[8]
2020 | Journal Article | LibreCat-ID: 19939
Kreusser, L. M., McLachlan, R. I., & Offen, C. (2020). Detection of high codimensional bifurcations in variational PDEs. Nonlinearity, 33(5), 2335–2363. https://doi.org/10.1088/1361-6544/ab7293
LibreCat | DOI | Download (ext.)
 
[7]
2020 | Dissertation | LibreCat-ID: 19947
Offen, C. (2020). Analysis of Hamiltonian boundary value problems and symplectic integration. Palmerston North, New Zealand: Massey University.
LibreCat | Files available | Download (ext.)
 
[6]
2020 | Journal Article | LibreCat-ID: 19938
McLachlan, R. I., & Offen, C. (2020). Preservation of Bifurcations of Hamiltonian Boundary Value Problems Under Discretisation. Foundations of Computational Mathematics, 20(6), 1363–1400. https://doi.org/10.1007/s10208-020-09454-z
LibreCat | DOI | Download (ext.)
 
[5]
2019 | Journal Article | LibreCat-ID: 19945
McLachlan, R. I., Offen, C., & Tapley, B. K. (2019). Symplectic integration of PDEs using Clebsch variables. Journal of Computational Dynamics, 6(1), 111–130. https://doi.org/10.3934/jcd.2019005
LibreCat | DOI | Download (ext.)
 
[4]
2018 | Journal Article | LibreCat-ID: 19935
McLachlan, R. I., & Offen, C. (2018). Bifurcation of solutions to Hamiltonian boundary value problems. Nonlinearity, 2895–2927. https://doi.org/10.1088/1361-6544/aab630
LibreCat | DOI | Download (ext.)
 
[3]
2018 | Journal Article | LibreCat-ID: 19943
McLachlan, R. I., & Offen, C. (2018). Hamiltonian boundary value problems, conformal symplectic symmetries, and conjugate loci. New Zealand Journal of Mathematics, 48, 83–99.
LibreCat | Files available | Download (ext.)
 
[2]
2018 | Journal Article | LibreCat-ID: 19937
McLachlan, R. I., & Offen, C. (2018). Symplectic integration of boundary value problems. Numerical Algorithms, 1219–1233. https://doi.org/10.1007/s11075-018-0599-7
LibreCat | DOI | Download (ext.)
 
[1]
2018 | Preprint | LibreCat-ID: 19940
Offen, C. (n.d.). Local intersections of Lagrangian manifolds correspond to catastrophe  theory. ArXiv:1811.10165.
LibreCat | Files available | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed